Help with Prostap - Dizzyness, Fatigue and Sickness

Hey Ladies,

Do any of you have any suggestions on what I can do to try and relieve the symptoms I am getting from the Prostap injections. I am 6 weeks in and have had 2 jabs, i count myself fortunate that i have not had hot flushes or night sweats that the Consultant warned me about although it has far from helped with the pain - I have stage 4 Endo and its driving me potty to say the least. I have noticed that I am having daily spells of dizzyness and being lightheaded, combined with feeling sick (without being) and barely being able to move through tiredness after work. I consider myself quite an active person, I regularly exercise (I live on my own with a 5 year old Border Collie who is incredibly demanding, all year round we can be walking for up to 3 hours daily) since the second injection i have noticed that i cant seem to walk for 10 mins without my muscles aching and wanting to go home and sleep the night away. The dizzyness and lightheaded feeling is extremely concerning when i do a 40mile round trip for work behind the wheel.

Thanks for reading, any suggestions would be of great use :-)

4 Replies

oldestnewest
  • i totally understnd what your going through, im 27 and like you consider my self as healthy and active. i have been on the prostap injections for about a year now and at the begining i did get dizzy spells to which i did faint was scary as i have a 3 year old to look after. i have just plodded on, DR didnt really say he could do anything about it. which wasnt much help! i get the night sweats and hot flushes which can be embarassing when i am just chatting to someone and go all hot and bright red. i try and say im having a hot flush they just say ur not older enough to have that! i know this is not much help to you. maybe just a little reasuring that your not the only one.

  • Hi

    I have every sympathy with you. I had a very similar experience to you. I found that the first 10 days or so after a jab were worse. I started getting the hot flushes and night sweats after about 6-7 weeks. I lost weight as my appetite just vanished and I felt nauseas all the time. I also had really bad migraines. After the initial flare up my pain did improve for the first two jabs but the side effects were so bad that I started taking HRT. This made me feel a bit more human however I started getting endo symptoms back. I decided that the pay back I was getting from the drug was not enough to justify feeling rubbish from the side effects so I stopped my jabs about 7 weeks ago.

    I hate to say it but I still get the flushes, night sweats, nausea and fatigue 7 weeks on, plus endo symptoms coming back with a vengence.

    I know for some people prostap really works, but back to the drawing board for me.

    I would suggest you ask for the hrt if you are not already on it as I have read lots of ladies say that it really helps them. Good luck x

  • Hey Malibue and Katt,

    Firstly thanks to both of you for writing back, it is reassuring that i am not the only sufferer with these symptoms although i would not wish this on anyone. It is bad enough telling people i have rolled my ankle due to my funny limp and having a hot water bottle in the heat so i am not looking forward to having hot flushes at 23 and having to justify why to people.

    Besides HRT i suppose there is no relief from Prostap and so it is a waiting game until they stop giving them to me. Katt, are you still on Prostap and having the flushes etc or is this since stopping? I dont hold out much hope but i keep my fingers crossed in the hope that the symptoms do ease.

    Hope you are both enjoying the hot weather we are having and not having to sit with both fan and hot water bottle as i have the past few days.

    xx

  • i cant handle these side effects any more , im 23 and this is my 6th month and prostap and ive finally had it .. this past week i can honestly say i have never felt so exhausted in my entire life my head hurts i just want to curl up in a ball and cry ...the pain is a tiny bit better but not enough to justify the side affects ... is there anything i can do to help with the tieredness im in my final year at uni and applying to medical school... i need to be on top form , i feel like an 80yr old :( xxxx

You may also like...